# SDR SIMA20130124005

- Difficulty date: January 24, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 23,125 hours, 21,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE RIGHT FORWARD EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT FORWARD EMERGENCY LIGHT BULB.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 33-50-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
